Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 6, Issue 4, Pages 229-251

A bifurcation result for equations with anisotropic p-Laplace-like operators

Department of Mathematics and Statistics, University of Missouri-Rolla, Rolla 65409, MO, USA

Received 5 July 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vy Khoi Le, “A bifurcation result for equations with anisotropic -Laplace-like operators,” Abstract and Applied Analysis, vol. 6, no. 4, pp. 229-251, 2001.